MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN TRUSEAL ACCESS SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN TRUSEAL ACCESS SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number M635TU70040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 05/05/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported thrombus occurred.A left atrial appendage (laa) closure procedure was being performed.An anterior curve watchman truseal access system (was) crossed the septum and it was noticed there was a right side clot forming near the septum.Heparin was administered prior to the transeptal crossing and the patient's activated clotting time (act) was maintained greater than 200 throughout the procedure.The clot was retrieved using the was which was back up over the septum.The was was removed from the body to re-flush and prepare again.The was was used successfully and the procedure was completed.There were no patient complications.

Brand Name
WATCHMAN TRUSEAL ACCESS SYSTEM
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11872676
Report Number2134265-2021-06722
Device Sequence Number922589
Product Code DQY
UDI-Device Identifier08714729965725
UDI-Public08714729965725
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/10/2024
Device Model NumberM635TU70040
Device Catalogue NumberM635TU70040
Device Lot Number0026783049
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2021
Initial Report FDA Received Date05/24/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;